Publication list

1.  Some remark on variational methods and super- sub- solutions, 
Hangzhou Univ. J.   12(1985), pp449-458.

2.  Existence of solutions of nonlinear elliptic equations with critical exponents,
Hangzhou Uni. J.  13(1986), pp 155-165.

3.  A counterexample to the Yamabe problem on complete noncompact manifolds, 
 Lecture notes 1306 (S.S. Chern, eds), Springer-verlag, 1988, pp93-101.

4. (with J. Kazdan)   On the rank of harmonic maps, 
Math. Z.   207(1991),  535-537.

5.  Liouville theorems for harmonic maps, 
Invent. Math.  108(1992), 1-10.

6.  An unique continuation property on the boundary for solutions of elliptic equation, 
Trans. Amer. Math. Soc.  336, no 2 (1993), 639-653. 

7.  A relation between the size of a domain and the solvability of Dirichlet problems for semilinear elliptic equations on the domain, 
Indiana Uni. Math. J., vol 42, no 1 (1993), 259-282.

8. Prescribing scalar curvature on conformal classes of complete metrics with negative curvature, 
Trans. Amer. Math. Soc., vol 340, no 2 (1993), 785-810. 

9. Non-existence results and ${\rm{L}}^{\infty}$ estimates for elliptic systems, 
 Indiana Uni. Math. J., vol 42, no 4 (1993), 1267-1295.

10. A truncation method for semilinear elliptic equations, 
Comm. Partial Differential Equations, vol 19, no 3\& 4 (1994), 605-616. 

11.Solvability of semilinear elliptic equations on certain domains, 
Pacific Journal of Mathematics, vol 176, no 1 (1996), 117-128.

12.Principal eigenvalues with indefinite weight functions, 
Trans. Amer. Math. Soc.,  349 (1997): 1945-1959.

13.  Multiple solutions for a class of semilinear elliptic equations,
Proc. Amer. Math. Soc.,  125 (1997):3659-3667.

14.(with Kirk Lancaster)  Behavior of solutions for some Dirichlet problems near reentrant corners, 
Indiana Uni. Math. J., {\bf{46}} (1997),  827-862.

15.(with Kirk Lancaster)  A comparison principle for quasilinear elliptic equations and its application,  
Pacific J. Math., 184 (1998), 279-294.

16. Solutions for a class of singular  semilinear elliptic equations, 
Nonlinear Analysis, 31 (1998), 475-492.

17. (with Kirk Lancaster)  Theorems of Phragm{\`e}n-Lindel{\"o}f type for Quasilinear  Elliptic Equations, 
J. reine angew. Math,  514(1999),  165-197.

18. (with Kirk Lancaster)  Phragm{\'e}n-Lindel{\"o}f theorems and the asymptotic 
behavior of solutions of quasilinear elliptic equations in slabs, 
the Royal Society of Edingburgh Proceedings A, 130A(2000), 335-373.

19. (with Kirk Lancaster)  The convergent rate of solutions of quasilinear elliptic equations in slabs, 
Communication in Partial Differential Equations,  25(5&6)(2000), 957-985.

20. (with Kirk Lancaster) A maximum principle for solutions of a class of quasilinear elliptic equations on unbounded domains,  
Communication in Partial Differential Equations,  27(7&8)(2002), 1271-1281.

21. (with Kirk Lancaster)  Phragm{\'e}n-Lindel{\"o}f theorems and the behavior at infinity of solutions of non-hyperbolic equations, 
Pacific J. of Math., 211(2003), 101-121. 

22. (with Hasan Almefleh and Kirk Lancaster)  Asymptotic behavior of solutions of certain equations},
Communication on Applied Nonlinear Analysis, 10(2003), 73-79. 

23. Existence of positive solutions for  Dirichlet problems of some singular elliptic equations,
Electron. J. Diff. Eqns.,  2003(2003), No. 49, pp. 1-16.

24. Growth rate estimates for solutions of a class of quasilinear elliptic equations,   
Indiana Univ. Math. J., {\bf{52}} (2003), 1579-1594

25. Rate of convergence for solutions to Dirichlet problems of quasilinear equations, 
Electron. J. Diff. Eqns.,  2003(2003),   No. 122, pp. 1-14.

26. (with Kirk Lancaster)  Convergent Rate of Solutions of Dirichlet Problems for Quasilinear Equations, 
Journal of the London Mathematical Society, 71(2005), pp.415-437.

27. Dirichlet problems for semilinear elliptic  equations with a fast growth coefficient 
on unbounded domains, Electron. J. Diff. Eqns.,  Vol. 2005(2005), No. 109, pp. 1-12.

28. Existence of solutions of the prescribed mean curvature equation on unbounded domains,
Proceedings of the Royal Society of Edingburgh, 136A (2006), pp. 157-179.

29. A lower bound for principal eigenvalues in parabola-shaped regions,
Proceedings of the Royal Society of Edinburgh, 138A (2008), pp. 787-799.

30. Growth rate estimates and existence of solutions for the Dirichlet problem for the prescribed 
mean curvature equation on unbouned domains, Electron. J. Diff. Eqns., Vol. 2008(2008), No. 24, pp. 1-15.